# SDR AALA202210213747

- Difficulty date: October 20, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 15,131 hours, 6,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cockcpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO CLOSE. IT JAMS AND REQUIRES A LOT OF FORCE TO GET IT TO LATCH. ADJUSTED FLIGHT DECK DOOR PER AMM 52-51-01.
